Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
173 Doctors are Online

what could be the possible reasons for constipation since 3

User rating for this question
Very Good
Answered by

Gastroenterologist
Practicing since : 1986
Answered : 1663 Questions
Question
what could be the possible reasons for constipation since 3 months? I am a 20 years old male and i used to take whey protein supplements. now since 3 months i have stopped taking them but i feel constipated even if i follow balanced diet, i feel frequent urge to urinate and also my testicals have become small and soft.
Sat, 3 Feb 2018 in Digestion and Bowels
 
 
Answered by Dr. Ramesh Kumar 2 hours later
Brief Answer:
contamination of whey.

Detailed Answer:
Hi,
As your history is directly related to intake of whey.
Possible contamination with steroid can explain all symptoms.
Test advice
Serum cortisol
Take lactulose 10 ml once improves symptoms.
Frequent urge to urinate can be due to UTI.Urine test to be done.
Thanks
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor